AGENDA

Hazardous Waste Generator Workshops Fall 2024

NOTE: Times are approximate due to the number of questions received **Questions are encouraged**

7:30	Registration	North Carolina Manufacturers Alliance
8:00	Introduction	<u>Jimmy Carter</u> – North Carolina Manufacturers Alliance <u>Brent Burch</u> – Compliance Branch Head
8:30	Waste Identification Part I	<u>Richard Concepción</u> – Eastern Regional Compliance Supervisor
9:35	BREAK (10 minutes)	
9:45	Waste Identification Part II	<u>Dan Girdner</u> – Inspector, Winston-Salem Region
10:35	BREAK (10 minutes)	
10:45	Waste Minimization	Rose Pruitt – Eastern Regional Hydrogeologist, Inspector, Mooresville Region Renee Kramer, Environmental Stewardship Initiative (ESI) Manager, DEACS
11:10	Universal Waste/E-Waste/ Used Oil	Ryan Mayette – Inspector, Mooresville Region
11:55	Enforcement	<u>Aram Kim</u> – Inspector, Raleigh Region
12:10	LUNCH (1 hour)	
1:10	Inspection - Paperwork	<u>Andrew Martin</u> – Inspector, Mooresville Region
2:15	BREAK (10 minutes)	
2:25	Solvent Wipes Exclusion, Episodic Generation, and Intro to Container Management	<u>Andrea Stermer</u> – Inspector, Washington Region
3:15	BREAK (10 minutes)	
3:25	Workshop Review - Kahoot	<u>Nick Guglielmi</u> – Western Regional Hydrogeologist, Asheville Region

Introductions: Rose Pruitt – Eastern Regional Hydrogeologist, Mooresville Region